Please use this identifier to cite or link to this item:
Title: A family of Koszul self-injective algebras with finite Hochschild cohomology
Authors: Parker, A
Snashall, N
First Published: May-2012
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 2012, 216 (5), pp. 1245-1252
DOI Link: 10.1016/j.jpaa.2011.12.011
ISSN: 0022-4049
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.